Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 7, Number 1  


Absolutely representing systems of exponentials with imaginary exponents in ultrajet spaces of normal type and the extension of Whitney functions
D. A. Abanina
3
A class of orthogonal Haar functions constructed on the basis of modified complex Rademacher functions
G. G. Arunyants, M. L. Kazaryan
16
Problems in probability theory on spaces with an order unit
Sh. A. Ayupov, M. A. Berdikulov
25
Finite representability in fibers of spacious Banach bundles
A. E. Gutman, A. V. Koptev, A. I. Popov
39
On a nonlocal boundary value problem for a third-order mixed equation with multiple characteristics
A. V. Dzarakhokhov
46
Nonlocal problems for a third-order equation
A. A. Kerefov, E. V. Plotnikova
51
On an extended class of infinitesimal bendings of regular locally convex surfaces
E. V. Tyurikov
61
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021